Follow
Mark Allen
Mark Allen
Associate Professor of Mathematics, Brigham Young University
Verified email at mathematics.byu.edu - Homepage
Title
Cited by
Cited by
Year
A parabolic problem with a fractional time derivative
M Allen, L Caffarelli, A Vasseur
Archive for Rational Mechanics and Analysis 221, 603-630, 2016
2022016
Porous medium flow with both a fractional potential pressure and fractional time derivative
M Allen, L Caffarelli, A Vasseur
Chinese Annals of Mathematics, Series B 38, 45-82, 2017
482017
The two-phase fractional obstacle problem
M Allen, E Lindgren, A Petrosyan
SIAM Journal on Mathematical Analysis 47 (3), 1879-1905, 2015
282015
A new boundary Harnack principle (equations with right hand side)
M Allen, H Shahgholian
Archive for Rational Mechanics and Analysis 234, 1413-1444, 2019
272019
A fractional free boundary problem related to a plasma problem
M Allen
arXiv preprint arXiv:1507.06289, 2015
272015
A nondivergence parabolic problem with a fractional time derivative
M Allen
232018
A two-phase problem with a lower-dimensional free boundary
M Allen, A Petrosyan
Interfaces and Free Boundaries 14 (3), 307-342, 2012
162012
Sharp quantitative Faber-Krahn inequalities and the Alt-Caffarelli-Friedman monotonicity formula
M Allen, D Kriventsov, R Neumayer
arXiv preprint arXiv:2107.03505, 2021
152021
Separation of a Lower Dimensional Free Boundary in a Two Phase Problem
M Allen
arXiv preprint arXiv:1203.6311, 2012
152012
Uniqueness for weak solutions of parabolic equations with a fractional time derivative
M Allen
arXiv preprint arXiv:1705.03959, 2017
142017
Hölder regularity for nondivergence nonlocal parabolic equations
M Allen
Calculus of Variations and Partial Differential Equations 57 (4), 110, 2018
122018
Free boundaries on two-dimensional cones
M Allen, HC Lara
The Journal of Geometric Analysis 25, 1547-1575, 2015
9*2015
Linear stability implies nonlinear stability for Faber–Krahn-type inequalities
M Allen, D Kriventsov, R Neumayer
Interfaces and Free Boundaries 25 (2), 217-324, 2023
62023
The inhomogeneous boundary Harnack principle for fully nonlinear and -Laplace equations
M Allen, D Kriventsov, H Shahgholian
Annales de l'Institut Henri Poincaré C 40 (1), 133-156, 2022
52022
A spiral interface with positive Alt–Caffarelli–Friedman limit at the origin
M Allen, D Kriventsov
Analysis & PDE 13 (1), 201-214, 2020
52020
The two-phase parabolic Signorini problem
M Allen, W Shi
Indiana University Mathematics Journal, 727-741, 2016
52016
Codford Circle: Iron Age pits and feasting
M Allen, J Gardiner
PAST. The Newsletter of the Prehistoric Society, 1-3, 2006
52006
Rectifiability and uniqueness of blow-ups for points with positive Alt-Caffarelli-Friedman limit
M Allen, D Kriventsov, R Neumayer
arXiv preprint arXiv:2210.03552, 2022
42022
The fractional unstable obstacle problem
M Allen, MSV Garcia
Nonlinear Analysis 193, 111459, 2020
42020
A free boundary problem on three-dimensional cones
M Allen
Journal of Differential Equations 263 (12), 8481-8507, 2017
32017
The system can't perform the operation now. Try again later.
Articles 1–20